# SDR ASAA2015062212275

- Difficulty date: June 22, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,788 hours, 9,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727a-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION SUPPORT BS 727A-727F HAS MULTIPLE AREAS OF CORROSION IN PREVIOUSLY BLEND OUT LOCATIONS.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53 ORIGINAL MATERIAL .040 IAW DWG 149-377, MATERIAL LOSS .006, MATERIAL REMAINING .034, FOUND TO BE OUT LIMITS IAW SRM  53-00-53 US UT T8225-Z.  REMOVED TRANSITION PANEL FROM BS 727A-727F IAW SRM 51-40-02.  FABRICATED NEW TRANSITION PANEL IAW SRM 53-00-53. ALODINED AND PRIMED IAW SRM 51-40-02.  INSTALLED NEW TRANSITION PANEL IAW SRM 51-40-02 FROM BS 727A-727F AND 53-00-53, REPAIR 5, REMOVED DOT C410 .
